# SDR C2XA11RI022

- Difficulty date: February 13, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 19,695 hours, 10,630 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 672
- Condition: Defective
- Location: Cabin Pressure
- Part time: 21,633 hours, 13,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2575 - EWR - FLIGHT CREW REPORTED AUTO PRESS ERRATIC.  EWR MX REMOVED AND REPLACED CPAM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
